MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926712250
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the right coronary artery.A 2.50mm x 12mm nc emerge balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured.The device was removed successfully from the patient, and the procedure was completed with a non-boston scientific device.No patient complications were reported.
 
Additional Manufacturer Narrative
Updated: a2: age at time of event, unit of measure - age.A3: sex.A4: weight, unit of measure - weight.A5: ethnicity.A6: race.B5.Describe event or problem.G2: report source.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the right coronary artery.A 2.50mm x 12mm nc emerge balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured.The device was removed successfully from the patient, and the procedure was completed with a non-boston scientific device.No patient complications were reported.It was further reported via medwatch report mw5170503 that a post-angiogram was performed, which showed no damage to the vessels.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22053537
Report Number2124215-2025-32347
Device Sequence Number20131728
Product Code LOX
UDI-Device Identifier08714729846376
UDI-Public(01)08714729846376(17)260912(10)34833887
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model NumberH7493926712250
Device Catalogue NumberH7493926712250
Device Lot Number0034833887
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/19/2025
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight66 KG
Patient EthnicityNon Hispanic
Patient RaceWhite